# SDR CA140822010

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 4,759 hours
- Engine: Pwa PW535A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209214
- Condition: Wrong Part
- Location: Oil Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OIL FILTER INSTALLATION NEW O-RING SIZE FOUND INCORRECT.  MFG CONTACTED TO VERIFY SEAL, P/N AND CHECK ITS DIMENSION TO MEET SPECIFICATION DATA.  SEAL DIMENSION FOUND OUT OF SPEC, SUPPLIER AND MFG INFORMED.  NEW BATCH OF O-RINGS ORDERED.  NO DISCREPANCY`S.
